| Model Number |
DR80510 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.The investigation is inconclusive for the reported balloon rupture.Based upon the available information, the definitive root cause for this malfunction was unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr80510 pta balloon dilatation catheter allegedly ruptured.This information was received from one source.The malfunction involved patient with no known impact to the patient.Age, sex and weight of the patient were not provided.
Additional Manufacturer Narrative
H10: the reported malfunction was reassessed for reportability and determined to be no longer reportable.H10: the lot number for the device was provided and a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.The investigation is inconclusive for the reported balloon rupture.Based upon the available information, the definitive root cause for this malfunction was unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description